EconPapers    
Economics at your fingertips  
 

The Exact Moments of a Ratio of Quadratic Forms in Normal Variables

Jan Magnus ()

Annals of Economics and Statistics, 1986, issue 4, 95-109

Abstract: The exact moments of x'Ax/x'Bx are obtained, where x is a normally distributed vector with some mean (possibly nonzero) and positive definite covariance matrix, A is symmetric and B positive semi definite. These moments appear as simple integrals which can be evaluated numerically in a straightforward manner. In addition, the precise conditions for the existence of the moments are found. Some related results are also reported.

Date: 1986
References: Add references at CitEc
Citations: View citations in EconPapers (43)

Downloads: (external link)
http://www.jstor.org/stable/20075629 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:adr:anecst:y:1986:i:4:p:95-109

Access Statistics for this article

Annals of Economics and Statistics is currently edited by Laurent Linnemer

More articles in Annals of Economics and Statistics from GENES Contact information at EDIRC.
Bibliographic data for series maintained by Secretariat General () and Laurent Linnemer ().

 
Page updated 2025-03-19
Handle: RePEc:adr:anecst:y:1986:i:4:p:95-109